TU Darmstadt / ULB / TUbiblio

A solution set-based entropy principle for constitutive modeling in mechanics

Heß, Julian ; Cheviakov, Alexei F. (2019):
A solution set-based entropy principle for constitutive modeling in mechanics.
In: Continuum Mechanics and Thermodynamics, 31 (3), pp. 775-806. ISSN 0935-1175,
DOI: 10.1007/s00161-018-0737-4,
[Article]

Item Type: Article
Erschienen: 2019
Creators: Heß, Julian ; Cheviakov, Alexei F.
Title: A solution set-based entropy principle for constitutive modeling in mechanics
Language: English
Journal or Publication Title: Continuum Mechanics and Thermodynamics
Journal volume: 31
Number: 3
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Fluid Dynamics (fdy)
Date Deposited: 15 Apr 2019 15:40
DOI: 10.1007/s00161-018-0737-4
Official URL: https://doi.org/10.1007/s00161-018-0737-4
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details